CSpace

Browse/Search Results:  1-10 of 675 Help

Selected(0)Clear Items/Page:    Sort:
Boundary layer solutions for non-viscous and heat-conductive gas in half space 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2019, 卷号: 473, 期号: 2, 页码: 636-657
Authors:  Hou, Meichen
Favorite  |  View/Download:4/0  |  Submit date:2019/04/02
Non-viscous  Existence  Boundary layer  
Erdos-Ginzburg-Ziv theorem and Noether number for C-m proportional to(phi) C-mn 期刊论文
JOURNAL OF NUMBER THEORY, 2019, 卷号: 198, 页码: 159-175
Authors:  Han, Dongchun;  Zhang, Hanbin
Favorite  |  View/Download:13/0  |  Submit date:2019/03/11
Zero-sum theory  Davenport constant  Erdos-Ginzburg-Ziv theorem  Noether number  
Bowen topological entropy of subsets for amenable group actions 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2019, 卷号: 472, 期号: 2, 页码: 1678-1715
Authors:  Huang, Xiaojun;  Liu, Jinsong;  Zhu, Changrong
Favorite  |  View/Download:8/0  |  Submit date:2019/03/05
Bowen topological entropy  Topological entropy  Local entropy of measures  Amenable group  Subgroup formula  
Existence and nonexistence of positive solutions for a static Schrodinger-Poisson-Slater equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 9, 页码: 5912-5941
Authors:  Liu, Zhisu;  Zhang, Zhitao;  Huang, Shuibo
Favorite  |  View/Download:5/0  |  Submit date:2019/03/11
Schrodinger-Poisson-Slater problem  Positive solution  Perturbation technique  Concentration-compactness principle  
Strong convergence rate of splitting schemes for stochastic nonlinear Schrodinger equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 9, 页码: 5625-5663
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui;  Zhou, Weien
Favorite  |  View/Download:5/0  |  Submit date:2019/03/11
Stochastic nonlinear Schrodinger equation  Strong convergence rate  Exponential integrability  Splitting scheme  Non-monotone coefficients  
Well-posedness and optimal regularity of stochastic evolution equations with multiplicative noises 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 8, 页码: 4712-4745
Authors:  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:6/0  |  Submit date:2019/03/11
Stochastic evolution equation  Multiplicative noise  Trajectory regularity  Factorization method  Gronwall inequality with singular kernel  
Conservative explicit local time-stepping schemes for the shallow water equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2019, 卷号: 382, 页码: 152-176
Authors:  Hoang, Thi-Thao-Phuong;  Leng, Wei;  Ju, Lili;  Wang, Zhu;  Pieper, Konstantin
Favorite  |  View/Download:3/0  |  Submit date:2019/04/02
Shallow water equations  Local time-stepping  Strong stability preserving Runge-Kutta  Finite volume  Mass conservation  Potential vorticity  
Stability of supersonic contact discontinuity for two-dimensional steady compressible Euler flows in a finite nozzle 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 7, 页码: 4337-4376
Authors:  Huang, Feimin;  Kuang, Jie;  Wang, Dehua;  Xiang, Wei
Favorite  |  View/Download:4/0  |  Submit date:2019/03/05
Contact discontinuity  Supersonic flow  Free boundary  Compressible Euler equation  Finitely long nozzle  
Adaptive multi-fidelity polynomial chaos approach to Bayesian inference in inverse problems 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2019, 卷号: 381, 页码: 110-128
Authors:  Yan, Liang;  Zhou, Tao
Favorite  |  View/Download:4/0  |  Submit date:2019/03/11
Bayesian inverse problems  Multi-fidelity polynomial chaos  Surrogate modeling  Markov chain Monte Carlo  
Data-driven polynomial chaos expansions: A weighted least-square approximation 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2019, 卷号: 381, 页码: 129-145
Authors:  Guo, Ling;  Liu, Yongle;  Zhou, Tao
Favorite  |  View/Download:3/0  |  Submit date:2019/03/11
Uncertainty quantification  Data-driven polynomial chaos expansions  Weighted least-squares  Equilibrium measure